# SDR ASAA2016121419031

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,331 hours, 11,637 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Battery Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED. BITE TEST SHOWS AUX BATTERY CHARGER INOPERATIVE MESSAGE. ACCOMPLISHED FIM 24-31 TASK 825. GROUND VERIFICATION TESTED NORMAL.
